# SDR SWAA2022020112585

- Difficulty date: August 25, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 36,647 hours, 17,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND SHIELD AFT OF DOOR BS 847 RBL 20 CORRODED / AFT CARGO DOOR SURROUND SHIELD AFT OF DOOR BS847RBL20 CORRODED. SHIELD FOUND TO BE OUT OF LIMITS IAW SAM53-60-15-1A-1. REMOVED DOOR SURROUND SHIELD IAW SRM 51-40-0-0G-0. INSTALLED NEW DOOR SURROUND SHIELD IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A0081. 57335U 8/28/17
